MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DOUBLE HEAD PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DOUBLE HEAD PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-85-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the s5 double head pump.The incident occurred in (b)(4) italy.The serial read-out of the pump (real time device parameters and setting recording file) was analyzed and confirmed the reported event.A livanova field service representative was dispatched to the facility and could confirm the reported issue.The motor end stage board was replaced and the problem was solved.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received a report that a s5 roller pump gave a motor control fault error message during priming.There was no patient involvement.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: in addition to what reported in the last medwatch report (9611109-2022-00605), the affected part was returned to manufacturer's site for a detailed investigation.The investigator could reproduce the reported issue, following a functional test carried out.No external damages, scratches, or residues of dried fluid were identified during the external visual inspection.Repair activity is on-going.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H10: during unit inspection at manufacturer's site a faulty resolver was detected.To solve the issue, the entire pump head, where the resolver is located, needs to be replaced.Therefore, root cause of the reported error code can be traced back to a defective pump resolver.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.

Brand Name
S5 DOUBLE HEAD PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key15852321
Report Number9611109-2022-00605
Device Sequence Number6449959
Product Code DWB
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)190716
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-85-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer02/28/2023
04/25/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date03/28/2023
05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown